`a`

The existence of time global solutions for tumor invasion models with constraints

Pages: 774 - 783, Issue Special, September 2011

 Abstract        Full Text (305.9K)              

Risei Kano - Center for the Advancement of Higher Education, Faculty of Engineering, Kinki University, Takayaumenobe 1, Higashihiroshimashi, Hiroshima 739-2116, Japan (email)
Akio Ito - Center for the Advancement of Higher Education, Faculty of Engineering, Kinki University, Takayaumenobe 1, Higashihiroshimashi, Hiroshima 739-2116, Japan (email)

Abstract: No abstract available.

Keywords:  tumor invasion, quasi-variational inequality, subdi erential
Mathematics Subject Classification:  Primary: 35Q92

Received: June 2010;      Revised: July 2011;      Published: October 2011.